Carles Cuadras i les probabilitats multivariants

DSpace/Manakin Repository

Show simple item record Miró i Ametller, Joan Vázquez Ramió, Eva 1995
dc.identifier.citation Miró Amatller, J., i Vázquez Ramió, E. (1995). Carles Cuadras Avellana i les probabilitats multivariants. Revista de Girona, 168, 58-62. Recuperat 18 març 2010, a
dc.identifier.issn 0211-2663
dc.description.abstract Entrevista a Carles Cuadras Avellana
dc.format.mimetype application/pdf
dc.language.iso cat
dc.publisher Girona (Província). Diputació
dc.relation.ispartof © Revista de Girona, núm. 168, p. 58-62
dc.relation.ispartofseries Articles publicats (D-Q)
dc.rights Tots els drets reservats
dc.subject Cuadras Avellana, Carles -- Intervius
dc.subject Probabilitats
dc.subject Probabilities
dc.title Carles Cuadras i les probabilitats multivariants
dc.type info:eu-repo/semantics/article

Files in this item


Show simple item record

Related Items

Search DUGiDocs


My Account



This file is restricted

The file you are attempting to access is a restricted file and requires credentials to view. Please login below to access the file.

  1. We will contact you via the email address you have provided us.